# SDR IPXA2022072884623

- Difficulty date: July 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,607 hours, 15,037 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bulkhead Web
- Part number: 2024T3063B
- Condition: Cracked
- Location: #1 Eng Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 ENG NOSE COWL AFT BULKHEAD AT 9:00 POSITIO CRACKEDREMOVED FABRICATED AND INSTALLED IAW SRM 51-40-21
